# SDR 95ZZZY1459

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066305401
- Condition: Defective
- Location: Cockpit
- Component: King, KI250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER HAS JUMPY NEEDLE.
